# SDR AALA960843

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 2273 - DURING PREFLIGHT, FOUND THE FIRST CLASS EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE.  REPAIRED WIRING FOR FIRST CLASS EMERGENCY EXIT FLOOR PATH LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
